# SDR SWIA200515954

- Difficulty date: December 4, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 11,588 hours, 9,008 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED INFLIGHT WHEN SELECTING FLAPS 8.   REMOVED AND REPLACED RIGHT FLAP ACTUATORS R1, R2, R3, R4.  OPERATIONAL CHECK OF FLAPS, CHECKS GOOD.
